RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsygvintsev, Aleksei Valentinovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:139
Abstract pages:277
Full texts:94
References:36
E-mail:

http://www.mathnet.ru/eng/person8729
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/635540

Publications in Math-Net.Ru
2000
1. K. V. Emel'yanov, A. V. Tsygvintsev, “Kovalevskaya exponents of systems with exponential interaction”, Mat. Sb., 191:10 (2000),  39–50  mathnet  mathscinet  zmath; Sb. Math., 191:10 (2000), 1459–1469  isi  scopus
1996
2. A. V. Borisov, A. V. Tsygvintsev, “Kowalewski Exponents and Integrable Systems of Classic Dynamics. I, II”, Regul. Chaotic Dyn., 1:1 (1996),  15–37  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020